×

Found 2,067 Documents (Results 1–100)

On products in algebraic \(K\)-theory of crossed Hopf algebras. (English. Russian original) Zbl 07800731

J. Math. Sci., New York 275, No. 6, 758-766 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 177, 111-120 (2020).
MSC:  19D10 19D55 55N15
PDFBibTeX XMLCite
Full Text: DOI

Differential and linear integral operators representing polynomial covariance commutation relations in \(C^\infty\). arXiv:2307.08028

Preprint, arXiv:2307.08028 [math.FA] (2023).
BibTeX Cite
Full Text: arXiv

Volterra integral operators and general linear integral operators representing polynomial covariance type commutation relations on \(L_p\) spaces. arXiv:2305.13603

Preprint, arXiv:2305.13603 [math.FA] (2023).
BibTeX Cite
Full Text: arXiv

Representations of polynomial covariance type commutation relations by piecewise function multiplication and composition operators. arXiv:2305.10454

Preprint, arXiv:2305.10454 [math.FA] (2023).
MSC:  47B33 47L80 47L65
BibTeX Cite
Full Text: arXiv

Convergence of commutator of linear integral operators with separable kernel representing monomial covariance type commutation relations in \(L_p\). arXiv:2305.09851

Preprint, arXiv:2305.09851 [math.FA] (2023).
BibTeX Cite
Full Text: arXiv

Multiplication and linear integral operators on \(L_p\) spaces representing polynomial covariance type commutation relations. arXiv:2305.09776

Preprint, arXiv:2305.09776 [math.FA] (2023).
BibTeX Cite
Full Text: arXiv

Representations of polynomial covariance type commutation relations by linear integral operators with separable kernels in \(L_p\). arXiv:2305.04144

Preprint, arXiv:2305.04144 [math.FA] (2023).
MSC:  47G10 47L80 47L65
BibTeX Cite
Full Text: arXiv

Gelfand-Kirillov dimensions of simple modules over twisted group algebras \(k \ast A\). (English. Russian original) Zbl 07733621

Izv. Math. 86, No. 4, 715-726 (2022); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 86, No. 4, 103-115 (2022).
MSC:  16S35 16S36 16P90
PDFBibTeX XMLCite
Full Text: DOI arXiv MNR

On the representation of semigroup \(C^\ast\)-algebra as a crossed product. (English. Russian original) Zbl 1522.46043

Russ. Math. 66, No. 8, 71-75 (2022); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2022, No. 8, 87-92 (2022).
MSC:  46L55 22D25 47L65
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference